# SDR TI1R001399

- Difficulty date: October 18, 2000
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- Engine: Allsn 250C30
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC125123C
- Part serial: 6045
- Condition: Inoperative
- Location: Electrical Sys
- Part time: 3,075 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVERTER UNIT IS SERVICEABLE USED FOR TROUBLESHOOTING- PARTS SUPPORT.  REMOVED AND REPLACED.
